Advanced search
1 file | 973.73 KB Add to list

Reversibility of non-saturated linear cellular automata on finite triangular grids

Author
Organization
Keywords
Mathematical Physics, General Physics and Astronomy, Applied Mathematics, Statistical and Nonlinear Physics

Downloads

  • KERMIT-A1-604.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 973.73 KB

Citation

Please use this url to cite or link to this publication:

MLA
Wolnik, Barbara, et al. “Reversibility of Non-Saturated Linear Cellular Automata on Finite Triangular Grids.” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31, 2021, doi:10.1063/5.0031535.
APA
Wolnik, B., Augustynowicz, A., Dziemiańczuk, M., & De Baets, B. (2021). Reversibility of non-saturated linear cellular automata on finite triangular grids. Chaos: An Interdisciplinary Journal of Nonlinear Science, 31. https://doi.org/10.1063/5.0031535
Chicago author-date
Wolnik, Barbara, Antoni Augustynowicz, Maciej Dziemiańczuk, and Bernard De Baets. 2021. “Reversibility of Non-Saturated Linear Cellular Automata on Finite Triangular Grids.” Chaos: An Interdisciplinary Journal of Nonlinear Science 31. https://doi.org/10.1063/5.0031535.
Chicago author-date (all authors)
Wolnik, Barbara, Antoni Augustynowicz, Maciej Dziemiańczuk, and Bernard De Baets. 2021. “Reversibility of Non-Saturated Linear Cellular Automata on Finite Triangular Grids.” Chaos: An Interdisciplinary Journal of Nonlinear Science 31. doi:10.1063/5.0031535.
Vancouver
1.
Wolnik B, Augustynowicz A, Dziemiańczuk M, De Baets B. Reversibility of non-saturated linear cellular automata on finite triangular grids. Chaos: An Interdisciplinary Journal of Nonlinear Science. 2021;31.
IEEE
[1]
B. Wolnik, A. Augustynowicz, M. Dziemiańczuk, and B. De Baets, “Reversibility of non-saturated linear cellular automata on finite triangular grids,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 31, 2021.
@article{8690063,
  articleno    = {013136},
  author       = {Wolnik, Barbara and Augustynowicz, Antoni and Dziemiańczuk, Maciej and De Baets, Bernard},
  issn         = {1054-1500},
  journal      = {Chaos: An Interdisciplinary Journal of Nonlinear Science},
  keywords     = {Mathematical Physics,General Physics and Astronomy,Applied Mathematics,Statistical and Nonlinear Physics},
  language     = {eng},
  pages        = {9},
  title        = {Reversibility of non-saturated linear cellular automata on finite triangular grids},
  url          = {http://dx.doi.org/10.1063/5.0031535},
  volume       = {31},
  year         = {2021},
}

Altmetric
View in Altmetric